MAUDE Adverse Event Report: MICROVENTION, INC. WEB SL; INTRASACCULAR DEVICES

MICROVENTION, INC. WEB SL; INTRASACCULAR DEVICES
Model Number W5-7-3-MVI-3
Medical Device Problem Codes Dent in Material (2526); Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was implanted in the patient and was not returned to the manufacturer for evaluation.Medical imaging was not provided.The alleged product issue could not be confirmed.
 
Event or Problem Description
It was reported that a web device was attempted to be implanted in an aneurysm and would not detach after multiple detachment attempts with three different detachment controllers.The device was detached by invaginating the device in the aneurysm.The proximal recess of the aneurysm was coiled.The patient was unharmed and was discharged same day without complication.

Brand Name
WEB SL
Common Device Name
INTRASACCULAR DEVICES
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key16143324
Report Number2032493-2023-00526
Device Sequence Number6669420
Product Code OPR
UDI-Device Identifier00842429110928
UDI-Public(01)00842429110928(11)220627(17)250531(10)0000212021
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P170032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model NumberW5-7-3-MVI-3
Device Catalogue NumberW5-7-3
Device Lot Number0000212021
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2022
Initial Report FDA Received Date01/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown